# SDR COEA2025060607913

- Difficulty date: January 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53171501203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262004 NR 200041 HEAVY CHECK  COE/MAJOR REPAIR: INTERNAL FUSELAGE SKIN HAS LEVEL 2 CORROSION BELOW F/O'S FWD SIDE WINDOW BETWEEN FRAMES 6-7 CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 51-25-01 AND 530000-300-803-A01.
